MAUDE Adverse Event Report: ACE SURGICAL SUPPLY COMPANY EXTERNAL HEX IMPLANT; DENTAL IMPLANT

ACE SURGICAL SUPPLY COMPANY EXTERNAL HEX IMPLANT; DENTAL IMPLANT
Model Number 403310
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This implant loss suggests that the source of the problem was likely to stem from no osseointegration and mobility.Additionally, other factors that may have contributed to the implant failure includes bone condition, patient oral hygiene, overall health or behavior.Proper intended use of the implant is described in its instructions for use.Physical analysis cannot be performed.
 
Event or Problem Description
Bone quality at the time of implant failure type ii.Mobility was reported.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability and osseointegration was not achieved.

Brand Name
EXTERNAL HEX IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY COMPANY
1034 pearl street
brockton MA 02301
MDR Report Key9335306
Report Number1287163-2019-52299
Device Sequence Number1927235
Product Code DZE
UDI-Device Identifier00614950005369
UDI-Public00614950005369
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K954513
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number403310
Device Catalogue Number403310
Device Lot Number17120047
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2019
Initial Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR